# SDR SWAA2023051725559

- Difficulty date: April 10, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR TO SIDEWALL SUPPORT ANGLE CORROSION; BS500A +2; 6; 10; BS500B+10; +14; BS500C +7; +10; RBL24; WL156<[01] VERIFIED APPLICABILITY IAW SRM 53-30-53-01-2 AND SRM 53-00-53-1A-2;[02] REMOVED CORRSION AT  BS 500A+2 0.005'(OUT OF LIMIT) - THE DEEPEST DAMAGE BS 500A+6 0.002'(WITHIN LIMIT) BS 500A+10 0.004'(WITHIN LIMIT) BS 500B+10 0.003'(WITHIN LIMIT) BS 500B+14 0.001'(WITHIN LIMIT) BS 500C+7 0.005'(OUT OF LIMIT) - THE DEEPEST DAMAGE BS 500C+10 0.002'(WITHIN LIMIT)  ORIGINAL MATERIAL THICKNESS : 0.040' DEEPEST DAMAGE REMOVED : 0.005' REMAINING THICKNESS : 0.035' DAMAGE EXCEED 10% OF ORIGINAL THICKNESS AT BS 500A+2 AND BS 500C+7. FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2  CALIBRATION TOOL DEPTH GAUGE ID : ATS2678 DUE : 02/29/24;[03] VERIFIED CORRECTION ITEM1 AND 2.;[04] FABRICATED REPLACMENT FLOOR TO SIDEWALL SUPPORT BS500A-500D RBL 24 PER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 AND DWG 143A7501 OUT OF BAC1496-444#7075T62 LOT#1520195-1  OKAY TO APPLY CHEMICAL CONVERSION COATING AND PRIMER;[05] VERIFIED CORRECTIVE ACTIONS STEP 4; OKAY TO APPLY CHEMICAL CONVERSION COATING AND PRIMER GIVEN.;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER PER AMM 51-21-41-370-802 AND AMM 51-21-72-370-804;[07] VERIFIED CORRECTIVE ACTIONS STEP 6.;[08] INSTALLED CLICKBOND NUTPLATES IAW SRM 51-40-10-2R-0 AND DWG. 143A7501-186.;[09] VERIFIED CORRECTIVE ACTION 8 AND MEASUREMENT TABLE
